# SDR ASAA2013020693838

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 16,747 hours, 5,244 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Miswired
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. COMPLETE QRH LIGHT EXTINGUISHED. ON DESCENT WINDOW OVERHEAT LIGHT ILLUMINATED AGAIN. C/W QRH.  LT SLIDING WINDOW SENSOR FAILED FIM TASK 30-41-00-810-811, PG 4, PAR 6.  RESISTANCE HIGH.  SWAPPED WIRE TO SPARE TEMP SENSOR TERMINAL.  LT SLIDING WINDOW HEAT GROUND VERIFICATION TEST OPS CHECKED NORMAL IAW MM 30-41-00-710-801 AND 30-41-21-760-801.
